Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

thrush..[me again]

those of you who've gone thru this, after ur baby started taking the meds [nystatin] how long did it take to go away or atleast make them feel better? hes been taking it going on 2days n he will still randomly start screaming & hes not eating much. what other precautions did you take to help?

Answer Question
 
EthansMommy5

Asked by EthansMommy5 at 4:00 AM on Jul. 13, 2009 in Babies (0-12 months)

Level 5 (92 Credits)
Answers (2)
  • My daughter got over it quick I was the one in more pain
    Anonymous

    Answer by Anonymous at 5:27 AM on Jul. 13, 2009

  • my daughter was feeling better right away and feeding better right away..ive heard of the nystatin not working very well for some and they had to switch to a different one...give it a couple more days and if it still dosnt improve then call his doctor and let them know the meds isnt working or take him back to the ER...i know, it sucks having to sit there for hours, i did the same thing, but whatever you gotta do to make him and you have some relief..GL!!!
    MaciesMommy09

    Answer by MaciesMommy09 at 4:15 PM on Jul. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN